# SDR CA960205002

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: #2 Hyd. System
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT RETURNED TO AIRPORT BECAUSE OF BAD HYDRAULIC LEAK. B NUT ON LINE TO GEAR DOOR FOUND LOOSE.
